# SDR IPXA2015071891254

- Difficulty date: July 17, 2015
- Submitted: July 22, 2015
- Operation: Air carrier
- Aircraft: N404UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23726
- Aircraft time: 29,796 hours, 20,683 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HAS TEN INOPERATIVE BULBS.  R & R THE 10 INOPERATIVE BULBS IN THE EMERGENCY LIGHT IAW AMM 33-51-01-2.
